Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Parabolic super mean value inequality


Author: Chiung-Jue Sung
Journal: Proc. Amer. Math. Soc. 130 (2002), 3401-3408
MSC (2000): Primary 58J35
Published electronically: April 22, 2002
MathSciNet review: 1913020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we show that a type of mean value inequality for the positive supersolutions to the heat equation on a Riemannian manifold is equivalent to a version of local heat kernel lower bounds. We also show that the global Gaussian type heat kernel lower bound implies that the manifold has the Liouville property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J35

Retrieve articles in all journals with MSC (2000): 58J35


Additional Information

Chiung-Jue Sung
Affiliation: Department of Mathematics, National Chung Cheng University, Chia-Yi, Taiwan 62117
Email: cjsung@math.ccu.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06457-2
PII: S 0002-9939(02)06457-2
Received by editor(s): December 29, 2000
Received by editor(s) in revised form: June 15, 2001
Published electronically: April 22, 2002
Additional Notes: The author’s research was partially supported by NSC grant.
Communicated by: Bennett Chow
Article copyright: © Copyright 2002 American Mathematical Society